MAUDE Adverse Event Report: SYNTHES GMBH DEPTH GAUGE FOR SMALL SCREWS

SYNTHES GMBH DEPTH GAUGE FOR SMALL SCREWS
Catalog Number 319.09
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on an unknown date while turning over sets, i noticed two depth gauges had issues.The 3.5 depth gauge had issues with the nut screwing on all the way and the 1.3/1.5 depth gauge was very rough while sliding.There was no patient involvement.This report is for one depth gauge for small screws for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: b3: unknown event date e1: initial reporter is j&j company representative.H3, h4, h6 investigation summary service and repair evaluation: the customer reported that the 319.09, depth gauge for small screws had issues with the nut screwing on all the way.The repair technician reported the device required lubrication.Lube/oil/clean is the reason for repair.The cause of the issue is unknown.The item was repaired per the inspection sheet, passed synthes final inspection on 07-september-2023 and will be returned to the customer upon completion of the service and repair process.Attached service record router completed through operation 30.Finalized service record will be archived in tungsten document management system.The evaluation was confirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device history: part # 319.09; synthes lot # 31839829; supplier lot # 9761344; release to warehouse date # 09 mar 2016; supplier # (b(4).No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DEPTH GAUGE FOR SMALL SCREWS
Common Device Name
DEPTH GAUGE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17765064
Report Number8030965-2023-11723
Device Sequence Number17805919
Product Code HTJ
UDI-Device Identifier10886982189998
UDI-Public(01)10886982189998
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number319.09
Device Lot Number9761344
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/08/2023
Initial Report FDA Received Date09/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown